# SDR AWXA200200207

- Difficulty date: February 20, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,611 hours, 48,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 6545775
- Condition: Improper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - "C" - DURING C-14 CHECK TWO DOUBLER REPAIRS AT BS 727A TO BS 767 WERE FOUND TO BE TO CLOSE IN PROXIMITY. MAINTENANCE REMOVED SECTION OF FUSELAGE SKIN BETWEEN BS 727 TO BS 776.9, AND STR 20 TO 25 R/H, FABRICATED 2 EACH FILLERS, DOUBLERS, AND TRIPLERS, AND NEW SECTION OF SKIN, AND INSTALLED REPAIR PARTS IAW AWA DWG AW5361001.
